# SDR QXEA2024040800094

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 17,783 hours, 11,484 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: False Activation
- Location: Fuel Feed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, FUEL FEED 2 FAULT EICAS MESSAGE DISPLAYED. REMOVED FROM SERVICE. PERFORMED FIM 28-21-00-810-815-A STEP 1 THRU 5.D.(1)(A). FOUND TO BE TRANSITORY CONDITION OF THE FUEL FEED SYSTEM. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
